WE EXPERIENCE HIGH ORDER VOLUME DURING THE HOLIDAY SEASON. ORDER NOW TO MINIMIZE DELAYS
Contact us
Customer Service Hours
Mon-Fri 9AM to 6:00PM EST
Email service@canadianinsulin.com
Phone 1-844-560-7790
Fax 1-866-951-0118

Novolog (Novorapid) Insulin Dosage Forms and Overdose Symptoms

Novolog (Novorapid) Insulin Dosage Forms and Overdose Symptoms

Novolog (Novorapid) Dosage

Novolog dosing will vary based on each patient’s individual needs. For instance, different dosages may be used for patients with type I diabetes, type II diabetes, diabetic ketoacidosis, and nonketotic hyperosmolar syndrome. Additionally, dosage strengths will vary depending on the patient’s age, metabolic needs, glycemic goal, and blood glucose monitoring results. As a result, patients should always consult a doctor before beginning treatment with Novolog and should not change their dosage without the express permission of a medical professional.

Novolog Overdose

Novolog overdose could result in hypoglycemia, a potentially life-threatening condition that occurs when too much insulin is present in the bloodstream. This increases the body’s absorption of glucose and reduces the hepatic production of glucose, leading to a dangerously low blood sugar level. Without adequate glucose, the body is unable to function properly.

Overdose Signs and Symptoms

The severity of the symptoms of Novolog overdose may vary, depending on how low the patient’s blood sugar levels drop.

Symptoms of mild to moderate hypoglycemia include:

  • irritability,
  • hunger,
  • tingling around the mouth or in the lips,
  • blurred vision or double vision,
  • nervousness or anxiety,
  • mild confusion,
  • rapid heartbeat,
  • dizziness or lightheadedness,
  • shakiness,
  • chills,
  • clamminess,
  • sweating.

Although these symptoms do not indicate a dangerously low blood glucose level, they necessitate immediate medical assistance. If any of these symptoms occur, patients should ingest 15g of rapid-digesting carbohydrates, including candy, honey, fruit juice, soda and raisins, or glucose tablets. Symptoms should subside around 15 minutes after eating. Patients should seek urgent medical help if symptoms do not improve.

Severe forms of hypoglycemia (also referred to as insulin shock or diabetic shock) may cause serious symptoms, such as unconsciousness, seizures, trouble concentrating, and even death. If someone loses consciousness due to excessive insulin intake, medical help must be sought right away. Moreover, an emergency personnel or a family member should inject glucagon to counteract the hypoglycemic actions of insulin. After treating hypoglycemic symptoms with glucagon, further hospital treatment is required.

Reset Your Password

Please enter your Username below and we will send a new password to the email associated with your account. Check your spam folder if you do not receive your new password.

Still having trouble logging in?

If you’re unable to log in, please call our customer service at 1-844-560-7790.